Translator Disclaimer
2017 Remarks on the lifespan ofsolutions to wave equationswith a potential
Qidi Zhang
Rocky Mountain J. Math. 47(5): 1743-1748 (2017). DOI: 10.1216/RMJ-2017-47-5-1743

Abstract

In this paper, we show that the solution to the semilinear wave equation with a potential of quadratic type blows up in finite time. We also give an upper bound estimate for the lifespan of the solution.

Citation

Download Citation

Qidi Zhang. "Remarks on the lifespan ofsolutions to wave equationswith a potential." Rocky Mountain J. Math. 47 (5) 1743 - 1748, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1743

Information

Published: 2017
First available in Project Euclid: 22 September 2017

MathSciNet: MR3705771
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1743

Subjects:
Primary: 35L70 , 58J45

Keywords: blow up , potential , wave equation

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top